Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My tcell
Nov 3, 2013

I started treatment 8/12, my tcell 30, viral loads 1,320,000 after 2 months my tcell 259, viral loads 659, my Dr took me off Dapson & azithromycin. Last week my bloodtest came back, my tcell 219 and viral loads 959. I'm feeling better but I don't know why my tcell goes down? I can only think that I suffered insomnia and a major rash in Sept and this is why my tcell goes down. I don't have an appointment until December do I need to start back the Dapson? I have not have the flu shot yet, only pneumonia shot, should I have the flu shot soon? Thank you doctor.

Response from Dr. Holodniy

You should have a flu shot. You started HIV treatment with a very high viral load so it will take some time to get your viral load to undetectable. That is not really any difference in your viral load. Although your CD4 count has dropped, if would be helpful to know your CD4% and whether it dropped as well. The CD4% is a more stable number over time and the CD4 count can vary more. If your CD4% is <14% with a CD4 count of 219 then yes I would restart the Dapsone.



Previous
HIV log and vl number
Next
My partners labs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement